MAUDE Adverse Event Report: STRYKER TRAUMA KIEL END CAP TIBIA T2 ALPHA? TIBIA Ø11.5, +5MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL END CAP TIBIA T2 ALPHA? TIBIA Ø11.5, +5MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 2341-0005S
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.
 
Event or Problem Description
During t2 alpha tibia extraction, the end cap became worn and difficult to remove.Two screwdrivers (18063060 and 23510400) could not extract it, and finally the extraction rod (18060350) was bitten in the cap head and pulled it out.

Brand Name
END CAP TIBIA T2 ALPHA? TIBIA Ø11.5, +5MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key13978032
Report Number0009610622-2022-00112
Device Sequence Number12269952
Product Code HSB
UDI-Device Identifier07613327365047
UDI-Public07613327365047
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K193308
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2341-0005S
Device Catalogue Number23410005S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2022
Initial Report FDA Received Date04/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown